# SDR DALA2018050503158

- Difficulty date: May 4, 2018
- Submitted: May 18, 2018
- Operation: Air carrier
- Aircraft: N190DN
- Make and model: Boeing 767332
- Aircraft serial: 28447
- Aircraft time: 96,765 hours, 14,203 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND STR AR RIGHT SIDE AFT FUSELAGE AT STATION 1645 APPROX. 2.5 INCHES IN LENGTH. REPAIRED PER SRM 53-80-01.
